# SDR SWAA2022012117759

- Difficulty date: May 4, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS312-328 RBL30 WL207. / INTERCOSTAL BETWEEN BS 312-328; RBL 30; WL 207. LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410U12 IAW SRM 51-40-05. REMOVED AND INSTALLED IAW SRM 51-40-02 AND DWG #141A5400
